×

Zero cycles on surfaces with \(p_g=0\). Appendix: Zero cycles on an abelian surface by S. Bloch. (English) Zbl 0337.14006


MSC:

14C15 (Equivariant) Chow groups and rings; motives
14C25 Algebraic cycles
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] K. Kodaira : On Compact Analytic surfaces II, III . Ann. of Math. (2) 77 (1963) 563-626, 78 (1963) 1-40. · Zbl 0171.19601
[2] K. Kodaira : On the structure of compact complex analytic surfaces IV . Amer. J. Math. 90 (1968) 1048-1066. · Zbl 0193.37702
[3] D. Mumford : Rational equivalence of zero cycles on surfaces . J. Math. Kyoto 9 (1969) 195-204. · Zbl 0184.46603
[4] A.A. Roitman : (a) Rational equivalence of zero cycles . Math. USSR Sbornik, 18 (1972) 571-588.(b) Ruledness of an algebraic surface with finite dimensional nonzero group of classes of zero dimensional cycles of degree zero modulo rational equivalence . Funct. Anal. i Pril. 8 (1974) 88-89. · Zbl 0337.14027
[5] I. R ŠAFAREVIC, et al.: Algebraic surfaces . Proc. Steklov Inst. Math. 75 (1965). · Zbl 0154.21001
[6] P. Samuel : Relations d’équivalence en géometrie algébrique . Proc. Int. Congress Math. 1958, 470-487. · Zbl 0119.36901
[7] S. Bloch : K2 or artinian Q-algebras with application to algebraic cycles . Communications in Algebra. (To appear). · Zbl 0327.14002
[8] O. Zariski : Algebraic Surfaces , Appendix by D. Mumford to the second supplemented edition. Ergeb. du Math. 61 (1971). · Zbl 0219.14020
[9] D. Mumford : Abelian Varieties . Oxford University Press (1970). · Zbl 0223.14022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.